Jump to content
Important Survey - Please Participate ×

burning heart pain


[nh...]

Recommended Posts

Yeah it scared the shit out of me when it first started happening.After having it happen so many times though I am used to it now. I get a lot of pains and burning in my heart area . We just have to accept it and move on.
Link to comment
Share on other sites

now it went to my stomach like a cool weird feeling what the hell is going on

 

Yeh man it's crazy . You are gonna feel all kinds of crazy sensation I mean insane! I have had the most intense and random sensation I have ever felt in my life through this experience . Just accept it because this is only the beggining you will have plenty more .

 

I still have new sensations and feelings in my body alll the time. The best thing to do is just shrug it off and ignore it.  The more you obsess over it the worse the feeling will become. Listen to some stand up comedy . Do something that will make you laugh. The laughter will distract you from this a little. Anything really will help as long as your not sitting there obsessing over it and talking about it. When you do that your whole world becomes the focal point of that feeling .. Right?

 

Move your focus on to something else

Link to comment
Share on other sites

ya im going to take a epsom salt bath now, my problem was i drank during my whole taper and even when i jumped in august, im 8 days with no alcohol and its hell
Link to comment
Share on other sites

ya im going to take a epsom salt bath now, my problem was i drank during my whole taper and even when i jumped in august, im 8 days with no alcohol and its hell

 

You will be okay man. Just give it some time. Our mind and bodies are all mixed.

Link to comment
Share on other sites

Keep an eye on your blood pressure because mine has gotten out of control sce WD. I take blood pressure meds now to keep it down. The heart pains are pretty normal I know it is worrysome.
Link to comment
Share on other sites

i never had a problem when i was younger could it be the added anxiety from withdrawal? the anxety during this time is absolutely hell can anyone relate? its just a struggle to go in public anywhere
Link to comment
Share on other sites

I have always felt like it gets high when I go to the doctor because I'm worried it is going to be high. It is messed up that I worry about what it will come out as and that runs it up. It is the ultimate catch 22. I'm supposed to take my BP at home and then take the medication when it gets high. But I'm lazy so I just take the meds instead. Take care of yourself and you will survive this. I think it is great you went eight days with no beer. Keep up the good work.
Link to comment
Share on other sites

I had this exactly when I first did a huge cut when I was tapering.. From 3.5 mg of clonazepam, to 1.0 mg..  You said, "burning heart". That's what I thought, then I reversed the words to be "heart burn" and took Prilosec for a few days and when it flared up, and the symptom completely went away.. Go figure?
Link to comment
Share on other sites

×
×
  • Create New...